Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 455, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 21, 2009, 3:24 PM CDT for Creek County, Okfuskee County, Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2009, 3:24 PM CDT (20:24 UTC)
- Expired
- Sep 21, 2009, 4:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Okfuskee County, OK
The radar
The Norman radar (KTLX), 73 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 2:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2002 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 212024
SVRTSA
OKC037-107-212130-
/O.NEW.KTSA.SV.W.0455.090921T2024Z-090921T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 430 PM CDT
* AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF
PADEN...MOVING NORTHEAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PADEN...
BOLEY...WELTY AND OKFUSKEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3562 9662 3580 9633 3556 9618 3545 9644
3545 9647 3542 9652 3544 9656 3541 9655
3539 9662 3540 9663
TIME...MOT...LOC 2024Z 238DEG 20KT 3547 9668
$$2 follow-up statements
000 WWUS54 KTSA 212109 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 409 PM CDT MON SEP 21 2009 OKC037-107-212130- /O.CON.KTSA.SV.W.0455.000000T0000Z-090921T2130Z/ CREEK OK-OKFUSKEE OK- 409 PM CDT MON SEP 21 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHERN OKFUSKEE AND SOUTHERN CREEK COUNTIES... AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WELTY...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WELTY...MASON AND OKFUSKEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3545 9644 3576 9640 3580 9633 3556 9618 TIME...MOT...LOC 2109Z 237DEG 28KT 3560 9642 $$
000 WWUS54 KTSA 212120 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 420 PM CDT MON SEP 21 2009 OKC037-107-212131- /O.EXP.KTSA.SV.W.0455.000000T0000Z-090921T2130Z/ CREEK OK-OKFUSKEE OK- 420 PM CDT MON SEP 21 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKFUSKEE AND SOUTHERN CREEK COUNTIES EXPIRES AT 430 PM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. LAT...LON 3545 9644 3576 9640 3580 9633 3556 9618 TIME...MOT...LOC 2121Z 237DEG 28KT 3565 9633 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 1:58 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 21, 1:58 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 158 PM CDT MON SEP 21 2009 .DISCUSSION... ACTIVE WEATHER IN THE SHORT TERM WITH SEVERE STORM AND FLOODING POTENTIAL THROUGH TOMORROW MORNING. ELEVATED CONVECTION HAS BEEN ONGOING THROUGH MUCH OF THE DAY NEAR THE KANSAS BORDER...AND ADDITIONAL DEVELOPMENT HAS OCCURRED IN THE PAST HOUR OR SO IN A REGION OF MAXIMUM DEEP LAYER CONVERGENCE ALONG THE REMNANT OUTFLOW BOUNDARY FROM THE EARLIER CONVECTION. EXPECT THAT THIS CONVECTION WILL MERELY BE THE FIRST SHOW AS ADDITIONAL STORMS ARE EXPECTED WITH THE MAIN COLD FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM NORTH CENTRAL OKLAHOMA BACK TO THE SOUTHWEST TOWARD HOBART AND ALTUS. UPPER LOW EVIDENT IN WATER VAPOR IMAGERY CENTERED NEAR THE COLORADO/KANSAS BORDER WILL CONTINUE TO SWING SOUTHEASTWARD...WHICH WILL AID THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATER THIS EVENING AND OVERNIGHT. 88D MOSAIC SHOWING THAT A FEW CELLS ARE TRYING TO GO ACROSS WESTERN AND CENTRAL OKLAHOMA ALONG THE FRONT...BUT ARE CURRENTLY STRUGGLING. VERY WARM AND MOIST AIRMASS IS PRESENT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH TEMPERATURES IN THE UPPER 80S AND DEW POINTS NEAR 70 ACROSS MUCH OF EASTERN OKLAHOMA ESPECIALLY. LOW TO MID LEVEL MOISTURE TRANSPORT FAVORS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...AND IS CURRENTLY MAXIMIZED IN THIS AREA PER SPC MESOANALYSIS. ALL OF THIS WILL CONTRIBUTE TO SUFFICIENT INSTABILITY IN THE PRESENCE OF MODERATE DEEP LAYER SHEAR AND A RESULTANT SEVERE WEATHER THREAT WITH STORMS THIS AFTERNOON AND EVENING...WITH A LINEAR STORM MODE FAVORED. ISOLATED HEAVY RAIN AND FLOODING WILL ALSO CONTINUE TO BE A CONCERN...ESPECIALLY WITH INCREASING PRECIPITABLE WATER VALUES...WHICH ARE ALREADY WELL ABOVE NORMAL CURRENTLY. CONCERN RIGHT NOW WOULD BE HIGHEST ALONG THE KANSAS BORDER WHICH WILL LIKELY SEE SEVERAL ROUNDS OF STORMS. COLD FRONT AND ATTENDANT CONVECTION WILL SWEEP THROUGH THE AREA TONIGHT...USHERING IN COLDER AND DRIER AIR. DRY SLOT WILL MOVE INTO WESTERN SECTIONS OF THE AREA ON TUESDAY...WITH PRECIP CHANCES LINGERING ACROSS THE EASTERN THIRD TO HALF OF THE AREA INTO THE MIDDLE OF THE WEEK. TEMPERATURES WILL BE ABOUT 15 TO 20 DEGREES COLDER IN PARTS OF THE AREA ON TUESDAY...WITH HIGHS IN THE 70S CONTINUING FOR A GOOD PART OF THIS WEEK. ANOTHER SURGE OF PRECIP WILL OCCUR THURSDAY AND INTO FRIDAY AS A POTENT SHORT WAVE MOVES INTO THE AREA ON THE EASTERN PERIPHERY OF THE UPPER LOW. TOWARD THE WEEKEND...THE UPPER LOW WILL BE PICKED UP BY THE UPPER JET...LEAVING THE REGION IN WEST TO NORTHWEST FLOW INTO MONDAY. GFS AND ECMWF TEMPERATURES ARE NOT EXACTLY AGREEING...WITH THE ECMWF BEING QUITE WARM ESPECIALLY EARLY NEXT WEEK. WILL GO WITH A COMPROMISE FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 71 52 76 / 90 40 20 10 FSM 68 76 61 74 / 90 60 30 30 MLC 61 71 60 76 / 90 40 20 10 BVO 56 70 49 77 / 90 30 10 10 FYV 62 73 57 72 / 90 60 30 30 BYV 65 72 57 71 / 90 60 30 30 MKO 61 71 56 76 / 90 40 20 10 MIO 59 73 54 77 / 90 40 20 10 F10 61 70 56 78 / 90 40 20 10 HHW 70 74 60 76 / 90 50 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23 LONG TERM....22
Hazardous weather outlook, Sep 21, 3:10 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT MON SEP 21 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
310 PM CDT MON SEP 21 2009
...SEVERE WEATHER EXPECTED THIS AFTERNOON AND THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON AND EARLY EVENING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A COLD FRONT WILL ENTER NORTHEAST OKLAHOMA LATE THIS AFTERNOON AND
EVENING AND MOVE SOUTHEAST ACROSS THE REGION DURING THE OVERNIGHT
HOURS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME
SEVERE...HAVE ALREADY DEVELOPED WELL AHEAD OF THE BOUNDARY...AND
WILL CONTINUE TO IMPACT MAINLY NORTHEAST OKLAHOMA THIS AFTERNOON
AND THE REMAINDER OF THE AREA DURING THE EVENING AND OVERNIGHT HOURS.
AS THE FRONT REACHES NORTHWEST ARKANSAS LATE TONIGHT...THE
INSTABILITY WILL BE DECREASING AND THE RISK OF SEVERE WEATHER IS
EXPECTED TO DECREASE AS WELL.
ADDITIONALLY...ONE TO TWO INCH RAINFALL AMOUNTS ARE EXPECTED TO BE
COMMON...WITH LOCAL AMOUNTS OF 3 OR 4 INCHES POSSIBLE. LOCALIZED
FLASH FLOOD POTENTIAL INCREASE QUICKLY SHOULD THESE AMOUNTS BE
REALIZED.
THE OVERALL RISK OF TORNADOES WILL REMAIN LOW. HOWEVER...THE BEST
CHANCES FOR A TORNADO WILL OCCUR WITH DISCRETE CELLS THAT DEVELOP
WELL AHEAD OF THE BOUNDARY
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORMS COULD LINGER INTO TUESDAY MORNING...ESPECIALLY
IN NORTHWEST ARKANSAS. THE UPPER LEVEL LOW PRESSURE SYSTEM
THAT IS PUSHING THE COLD FRONT THROUGH THE REGION IS EXPECTED
TO CUT OFF AND LINGER OVER THE PLAINS NORTHWEST AND NORTH OF
OKLAHOMA AND WILL RESULT IN ADDITIONAL SHOWERS AND THUNDERSTORM
CHANCES ON THURSDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Sep 21, 1:48 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT MON SEP 21 2009
OKZ054-211915-
OSAGE OK-
148 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
OSAGE
AT 147 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF PEARSONIA...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED 3 MILES WEST OF WYNONA AND WAS ALSO MOVING
NORTHEAST AT 25 MPH.
A LARGE PORTION OF OSAGE COUNTY TO THE NORTH OF STATE HIGHWAY 20 AND
EAST OF STATE HIGHWAY 18 WILL BE AFFECTED BY THESE STORMS THROUGH
215 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9601 3643 9601 3642 9662 3644 9668
3699 9669 3701 9658
TIME...MOT...LOC 1847Z 235DEG 23KT 3682 9649Special weather statement, Sep 21, 2:31 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT MON SEP 21 2009
ARZ010-011-212015-
MADISON AR-WASHINGTON AR-
231 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON AND SOUTHWESTERN MADISON
AT 231 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF WINSLOW...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HICKS...PATRICK...
DELANEY...CROSSES...JAPTON...WINSLOW...ELKINS...BRENTWOOD...WYOLA...
ARNETT...DURHAM...SULPHUR CITY AND BLACK OAK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3577 9389 3576 9391 3576 9404 3576 9412
3575 9413 3576 9421 3605 9405 3598 9377
TIME...MOT...LOC 1931Z 210DEG 17KT 3577 9409Local storm report, Sep 21, 2:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 3 NW DELAWARE 36.81N 95.68W
09/21/2009 E0.75 INCH NOWATA OK PUBLIC
0252 PM HAIL 2 NW TULSA 36.15N 95.95W
09/21/2009 E0.88 INCH TULSA OK BROADCAST MEDIA
&&
SAALocal storm report, Sep 21, 3:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL TULSA 36.13N 95.92W
09/21/2009 E1.00 INCH TULSA OK BROADCAST MEDIA
DOWNTOWN
&&
PBSLocal storm report, Sep 21, 3:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL 5 S BARTLESVILLE 36.67N 95.98W
09/21/2009 E0.75 INCH WASHINGTON OK PUBLIC
&&
PBSLocal storm report, Sep 21, 3:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL SAPULPA 36.00N 96.11W
09/21/2009 E0.88 INCH CREEK OK PUBLIC
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 6:15 AM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Sep 21, 11:58 AM CDT | Special Weather Statement | TSA | Nowata | 47 min |
| Sep 21, 1:32 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 58 min |
| Sep 21, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 18 min |
| Sep 21, 1:48 PM CDT | Special Weather Statement | TSA | Osage | 27 min |
| Sep 21, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 22 min |
| Sep 21, 2:05 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 55 min |
| Sep 21, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 65 min |
| Sep 21, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 60 min |
| Sep 21, 2:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 52 min |
| Sep 21, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa | 57 min |
| Sep 21, 2:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Rogers, Tulsa, Wagoner, Washington | 66 min |
| Sep 21, 3:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| Sep 21, 3:26 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Nowata, Ottawa, Rogers, Tulsa and 1 more | 4 hr |
| Sep 21, 3:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 58 min |
| Sep 21, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 67 min |
| Sep 21, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 37 min |
| Sep 21, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 34 min |
| Sep 21, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 42 min |
| Sep 21, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 65 min |
| Sep 21, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 32 min |
| Sep 21, 4:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 43 min |
| Sep 21, 4:35 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 4 hr |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 3 more | 63 min |
| Sep 21, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 59 min |
| Sep 21, 5:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| Sep 21, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 35 min |
| Sep 21, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner | 59 min |
| Sep 21, 5:58 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg, Sequoyah | 62 min |
| Sep 21, 6:17 PM CDT | Special Weather Statement | TSA | Rogers | 28 min |
| Sep 21, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 35 min |
| Sep 21, 6:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 2 more | 57 min |
| Sep 21, 6:52 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.